# SDR AALA20071803

- Difficulty date: September 21, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3149725
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR HAD BROKEN LENS.  REPLACED LENS FOR EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
